# SDR IPXA2019112539316

- Difficulty date: November 18, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Fitting
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLOWER FWD RUDDER ACTUATOR LOWER ATTACH LUG UPPER SURFACE IS CHAFED.REPAIRED CHAFED LOWER FWD RUDDER ACTUATOR LOWER ATTACH LUG UPPER SURFACE IAW VT-SAA EA 011-5540-01-A7957 REV. IR AND UPS EO MD11-5540-74730-A. (MINOR)
